# SDR IXXA20241107002

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T33305
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR AFT LOWER CORNER HAS CRACK INDICATION IN BEAR STRAP AT LOWER HOLE
